# SDR CHQA200900149

- Difficulty date: June 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 20,454 hours, 15,109 cycles
- Engine: Allsn AE3007A
- Engine time: 18,268 hours, 14,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSP, THE EXIT IDENTIFIER SIGN ON THE RT SIDE OF THE ACFT ABOVE SEATS 11BC WAS FOUND TO BE INOP.  MX REPLACED THE NR 5 INVERTER IAW AMM 33-50-11 AND THE EMERGENCY LIGHT SYS OPERATED NORMALLY.
